Volume 8,Issue 3,1988 Table of Contents

Other Issues:  


Tensor Products of Homogeneous Distinguished Completely Reducible Algebras of Linear Transformations
  Hu Shuan
  1988,8(3):333-337 [Abstract(1667)]  [View PDF]
Local Characterizations of Left Noetherian Rings and Left Ideals
  Tong Wenting
  1988,8(3):338-340 [Abstract(1918)]  [View PDF]
Several Theorems Concerning FA,δ-Rings and Generalized Periodic Rings
  Yu Xianjun
  1988,8(3):341-345 [Abstract(1525)]  [View PDF]
Several Theorems of Self-Conjugate Quaternions Matrices
  Cao Chongguang
  1988,8(3):346-348 [Abstract(2411)]  [View PDF]
On Generators and Relations of Simple Groups of Lie Type
  Liu Chen
  1988,8(3):349-357 [Abstract(1623)]  [View PDF]
A Claas of Generalized Stirling Transforms
  L.C. Hsu
  1988,8(3):358 [Abstract(2078)]  [View PDF]
A Characterization of By-Groups Through Maximal Subgroups
  Zheng Yanlu
  1988,8(3):359-362 [Abstract(1609)]  [View PDF]
On arcwise connectedness in solenoids
  Liu Liyu
  1988,8(3):363-366 [Abstract(1720)]  [View PDF]
The Structure of the Closure of Recurrent Orbits and the Orbit Space of Continuous Flow
  Zhu Deming
  1988,8(3):367-372 [Abstract(1450)]  [View PDF]
Isometrjes of Certain Spaces
  Na Qiyuan
  1988,8(3):373-379 [Abstract(1427)]  [View PDF]
Embedding a Homeomorphism in a Flow with Its Appl ication
  Han Maoan
  1988,8(3):380-382 [Abstract(1516)]  [View PDF]
An extreme problem in value distribution theory
  Zhang Zaili
  1988,8(3):383-390 [Abstract(1556)]  [View PDF]
  1988,8(3):391-400 [Abstract(1435)]  [View PDF]
Factorization of Some Meromorphic Functions of Infinite Order
  Song Guodong
  1988,8(3):401-405 [Abstract(1440)]  [View PDF]
On a Result of Pandey and Bhargava
  Yang Dinggong
  1988,8(3):406 [Abstract(1414)]  [View PDF]
  1988,8(3):407-410 [Abstract(1481)]  [View PDF]
The Stability of a Type of Large-scale System with Variable Coefficients
  Liao Fucheng
  1988,8(3):411-415 [Abstract(1441)]  [View PDF]
On Continuity of the Kobayashi Differential Matric
  Zhang Jinhao
  1988,8(3):416-418 [Abstract(1816)]  [View PDF]
A Strong Maximum Principle for a Family of Singular Hyperbolic Operators
  Lu Zhujia
  1988,8(3):419-425 [Abstract(1502)]  [View PDF]
P1-Compact Mappings and Leary-Schauder Boundary Condition
  Ding Xieping
  1988,8(3):426 [Abstract(1585)]  [View PDF]
Finite Element Method for a Class of Nonlinear Problems(Ⅱ)——Applications
  Wang Ming
  1988,8(3):427-438 [Abstract(1640)]  [View PDF]
Random Weight ting the Functional Statistics
  Tu Dongsheng
  1988,8(3):439-446 [Abstract(1570)]  [View PDF]
On Multivariate Quasi-Newton Interpolation
  Gao Junbin
  1988,8(3):447-453 [Abstract(1507)]  [View PDF]
On N-width of Non-periodic Function Class WrHω
  Fang Gensun
  1988,8(3):454-456 [Abstract(1578)]  [View PDF]
Propositional Calculus System of Medium Logic(Ⅱ)
  Zhu Wujia and Xiao Xian
  1988,8(3):457-466 [Abstract(1420)]  [View PDF]
  1988,8(3):467-468 [Abstract(1639)]  [View PDF]
  1988,8(3):469-480 [Abstract(1671)]  [View PDF]
0-1 Programming and Order Relations
  Peter L. Hammer and Yanpei Liu
  1988,8(3):481-490 [Abstract(1492)]  [View PDF]
Also on the Distribution of the Eigenvalues on Generalized Diagonal Dominance Matrix
  Zhang Yao
  1988,8(3):491-492 [Abstract(1411)]  [View PDF]